MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.1702

Медицинская библиотека · Cureus · 2017

Myasthenia Gravis Induced by Nivolumab: A Case Report.

Mehta Jeet J, Maloney Eamon, Srinivasan Sachin, Seitz Patrick, Cannon Michael

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Nivolumab is a programmed cell death receptor (PD-1) inhibitor therapy for aggressive cancers; however, it poses a risk of immune-related adverse side effects. We present a 73-year-old male with renal cell carcinoma who developed myasthenia gravis (MG) after being treated with nivolumab, proven by acetylcholine receptor antibodies. Our patient presented with symptoms of fatigue and upper and lower extremity weakness, eventually resulting in respiratory failure as a result of MG. Nivolumab is an emerging therapy for advanced cancers but poses severe immune-related adverse events. Clinicians using PD-1 inhibitors should have a high index of suspicion of autoimmune diseases so that early discontinuation and treatment can be established to limit long-term morbidity and mortality.

Для цитирования: Mehta Jeet J, Maloney Eamon, Srinivasan Sachin, Seitz Patrick, Cannon Michael. Myasthenia Gravis Induced by Nivolumab: A Case Report.. Cureus. 2017. DOI: 10.7759/cureus.1702.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.